View : 26 Download: 0

On p-hyponormal operators

Title
On p-hyponormal operators
Authors
Ko, E
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2000
Journal Title
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN
0002-9939JCR Link
Citation
vol. 128, no. 3, pp. 775 - 780
Keywords
p-hyponormalsubscalar operatorsinvariant subspaces
Publisher
AMER MATHEMATICAL SOC
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper we show that p-hyponormal operators with 0 is not an element of sigma(\T\(1/2)(r)) are subscalar. As a corollary, we get that such operators with rich spectra have non-trivial invariant subspaces.
DOI
10.1090/S0002-9939-99-05600-2
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE